On B-commutators of B-algebras

Authors

  • Joel Adanza Negros Oriental State University

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4841

Keywords:

solvable B-algebras, B-commutators, kth B-commutators

Abstract

In this paper, we investigate some properties of B-commutators of B-algebras. We also characterize solvable B-algebras via B-commutators.

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

On B-commutators of B-algebras. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1663-1674. https://doi.org/10.29020/nybg.ejpam.v16i3.4841

Similar Articles

1-10 of 69

You may also start an advanced similarity search for this article.